# SDR SWAA2025030693486

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE AT AFT CABIN BS927+4 BL0 WL208. MARKED<[01] REMOVED AND REPLACED UPPER ATTACH ANGLE PN#147A5430U1 FROM BS927-BS947 AT BL0; WL208 IAW SRM 51-40-02 AND IAW DWG#147A5400 REV:-.;[02] CORRECTIVE ACTION COMPLETED.
